# SDR GAIA9746

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94258
- Make and model: Cvac 240D
- Aircraft serial: 119
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Terminal Strip
- Condition: Fod
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT NR 184 - ON APPROACH TO CVG LANDING GEAR WAS LOWERED ALL THREE GREEN DOWN LIGHTS ILLUMINATED, BUT THE RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  ATC WAS ADVISED OF CONDITION, FLIGHT CREW REQUESTED GO AROUND TO EVALUATE CONDITION.  EVALUATION FOUND GEAR WAS DOWN AND LOCKED.  AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE FOUND (FOD) IN TERMINAL STRIP LOCATED IN RT BEAVER TAIL.  FOD REMOVED SYSTEM CHECKED NORMAL, AIRCRAFT RETURNED TO SERVICE.  (M)
